≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

excessive masturbation side effects

Hi,
i have been masturbating since i was 11years old, now i am 23. . since last 4 years the intensity increased alot, i use to masturbate almost everyday, sometimes 2wice or thrice a day.
NOW what i am experiencing is as follows :
frequent hairloss, with alot of hair falling evrytime i wash my hair, i repeat alot of hairfall!
then dark rings around eyes.
sunken face, which gives guilty look.
knocking voice from knees,
weakness and tired all day, want to stay lonely.
lack of concentration on things and sometimes forgetful on normal things like names and events.

now i want to make one thing clear that people may disagree that this is not the result of masturbation, but i am sure that it is, since i experience these facts only when i started doing it excesively during last 4years.
i also experience back ache in lower back .
i am unmaried.

i am confused with these medicines:
china
staphysagria
selenium
acid phos.

all these are somewhat related to bad affects caused by excesive masturbation.
i know that its only abchomeopathy which can provide me beter guidance than other online forums.
please help.
i mainly am very much woried about hair loss, weakness, and sunken face.
please help!!!
 
  jk2401 on 2010-11-09
This is just a forum. Assume posts are not from medical professionals.
white chest nut bach flower one drop on tongue three times daily for three month along with staphysagaria 1m after every 15 days mimmulus and olive bach flower together for same period the same way j k mohla 08012640732
 
akshaymohl 9 years ago
Dear DR.Mohla, thanx for the reply, can you write the urdu names for the remedies u mentioned. like white chestnut flower. please do mention wether it is an oil or medicine?

please, if a homeopathic remedy for the immediate stopage of hairloss due to excesive masturbation can be advisd? would selenium work?
similarly for sunken face and dark rings.

one last question, would staphysagria or any remedy, render my sexual functions inactive in order to stop masturbation?
 
jk2401 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.